Alert archive / Oregon / Freeze Warnings in 2011

Freeze Warning 22, NWS Medford, OR

October 25, 20115 counties in Oregon; Siskiyou County, California

NWS Medford, OR issued this freeze warning at Oct 25, 2011, 2:04 PM PDT for 5 counties in Oregon; Siskiyou County, California. It took effect at Oct 27, 2011, 2:00 AM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 25, 2011, 2:04 PM PDT (21:04 UTC)
In effect from
Oct 27, 2011, 2:00 AM PDT
Expired
Oct 27, 2011, 9:00 AM PDT
In force
7 hr
Issued by
NWS Medford, OR

Counties Siskiyou County, CA, Coos County, OR, Curry County, OR, Douglas County, OR, Jackson County, OR, Josephine County, OR

The radar

The Medford radar (KMAX), 76 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 9.1 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2011-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2011-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

906 
WWUS76 KMFR 252104
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
204 PM PDT TUE OCT 25 2011

ORZ025-261600-
/O.NEW.KMFR.FZ.W.0022.111027T0900Z-111027T1600Z/
/O.NEW.KMFR.FR.Y.0034.111027T0900Z-111027T1600Z/
/O.EXA.KMFR.FZ.W.0021.111026T0900Z-111026T1600Z/
/O.CON.KMFR.FR.Y.0033.111026T0900Z-111026T1600Z/
EASTERN DOUGLAS COUNTY FOOTHILLS-
INCLUDING THE CITIES OF...STEAMBOAT...TOKETEE FALLS
204 PM PDT TUE OCT 25 2011

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
   WEDNESDAY...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. A
FREEZE WARNING HAS ALSO BEEN ISSUED FROM 2 AM TO 9 AM PDT
WEDNESDAY. IN ADDITION...A FROST ADVISORY HAS BEEN ISSUED. THIS
FROST ADVISORY IS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. A
FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY.

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE UPPER 20S TO MIDDLE
  30S WEDNESDAY MORNING AND AGAIN THURSDAY MORNING.

* LOCATIONS INCLUDE: STEAMBOAT...TOKETEE FALLS.

* IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ080>082-ORZ024-026-261600-
/O.NEW.KMFR.FZ.W.0022.111027T0900Z-111027T1600Z/
/O.NEW.KMFR.FR.Y.0034.111027T0900Z-111027T1600Z/
/O.CON.KMFR.FZ.W.0021.111026T0900Z-111026T1600Z/
/O.CON.KMFR.FR.Y.0033.111026T0900Z-111026T1600Z/
WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA...
WEED...MOUNT SHASTA...DUNSMUIR...MCCLOUD...GRANTS PASS...
MEDFORD...ASHLAND
204 PM PDT TUE OCT 25 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
   WEDNESDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
   WEDNESDAY...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. A
FROST ADVISORY HAS ALSO BEEN ISSUED. THIS FROST ADVISORY IS IN
EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. A FREEZE WARNING REMAINS
IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. A FROST ADVISORY
REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. 

* TEMPERATURES...TEMPERATURES WILL FALL INTO THE UPPER 20S TO
  MIDDLE 30S WEDNESDAY MORNING AND AGAIN THURSDAY MORNING. THE
  COLDEST AREAS WILL BE NEAR THE VALLEY BOTTOMS. TEMPERATURES WILL
  INCREASE WITH ELEVATION.

* LOCATIONS INCLUDE: GRANTS PASS...MEDFORD...ASHLAND...ETNA...
  FORT JONES...GREENVIEW...YREKA...WEED...MOUNT SHASTA... 
  DUNSMUIR...MCCLOUD. 

* IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ023-261600-
/O.NEW.KMFR.FR.Y.0034.111027T0900Z-111027T1600Z/
/O.CON.KMFR.FZ.W.0021.111026T0900Z-111026T1600Z/
/O.CON.KMFR.FR.Y.0033.111026T0900Z-111026T1600Z/
CENTRAL DOUGLAS COUNTY-
INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN
204 PM PDT TUE OCT 25 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
   WEDNESDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
   WEDNESDAY...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. A
FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY.
A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
WEDNESDAY. 

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOWER TO MID 30S
  WEDNESDAY MORNING...WITH BELOW FREEZING TEMPERATURES IN THE
  CAMAS VALLEYS AND VALLEYS SOUTH OF ROSEBURG. LOW TEMPERATURES
  WILL BE IN THE MIDDLE 30S THURSDAY MORNING.  

* LOCATIONS INCLUDE: ROSEBURG...SUTHERLIN...GREEN.

* IMPACTS...FOR MANY AREAS THIS WILL BE THE FIRST FREEZE OF THE 
  SEASON. SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ021-261600-
/O.CON.KMFR.FR.Y.0033.111026T0900Z-111026T1600Z/
SOUTH CENTRAL OREGON COAST-
204 PM PDT TUE OCT 25 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
   WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
WEDNESDAY. 

* TEMPERATURES...LOWS WILL BE IN THE MIDDLE 30S. A FEW LOCATIONS 
  MAY SEE LOW TEMPERATURES IN THE LOWER 30S. 

* LOCATIONS INCLUDE: COQUILLE...POWERS.

* IMPACTS...FOR SOME INLAND VALLEY LOCATIONS...THIS WILL BE THE
  FIRST FROST OF THE SEASON. SENSITIVE CROPS AND OTHER OUTDOOR
  PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

STOCKTON
6 follow-up statements
930 
WWUS76 KMFR 260959
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
259 AM PDT WED OCT 26 2011

ORZ023-261800-
/O.EXA.KMFR.FZ.W.0022.111027T0900Z-111027T1600Z/
/O.CON.KMFR.FZ.W.0021.000000T0000Z-111026T1600Z/
/O.CON.KMFR.FR.Y.0033.000000T0000Z-111026T1600Z/
/O.CON.KMFR.FR.Y.0034.111027T0900Z-111027T1600Z/
CENTRAL DOUGLAS COUNTY-
INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN
259 AM PDT WED OCT 26 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. A
FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A
FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A
FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. 

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOWER TO MID 30S
  THIS MORNING...WITH BELOW FREEZING TEMPERATURES IN THE CAMAS
  VALLEYS AND VALLEYS SOUTH OF ROSEBURG. LATE TONIGHT INTO
  THURSDAY MORNING TEMPERATURES WILL AGAIN FALL INTO THE LOWER TO
  MID 30S THIS MORNING...WITH BELOW FREEZING TEMPERATURES IN THE
  CAMAS VALLEYS AND VALLEYS SOUTH OF ROSEBURG.

* LOCATIONS INCLUDE: ROSEBURG...SUTHERLIN...GREEN.

* IMPACTS...FOR MANY AREAS THIS WILL BE THE FIRST FREEZE OF THE 
  SEASON. SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ080>082-ORZ024>026-261800-
/O.CON.KMFR.FZ.W.0021.000000T0000Z-111026T1600Z/
/O.CON.KMFR.FZ.W.0022.111027T0900Z-111027T1600Z/
/O.CON.KMFR.FR.Y.0033.000000T0000Z-111026T1600Z/
/O.CON.KMFR.FR.Y.0034.111027T0900Z-111027T1600Z/
WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA...
WEED...MOUNT SHASTA...DUNSMUIR...MCCLOUD...GRANTS PASS...
STEAMBOAT...TOKETEE FALLS...MEDFORD...ASHLAND
259 AM PDT WED OCT 26 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
THURSDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A
FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY.
A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A
FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. 

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE UPPER 20S TO 
  MIDDLE 30S THIS MORNING AND AGAIN THURSDAY MORNING. 

* LOCATIONS INCLUDE: STEAMBOAT...TOKETEE FALLS...GRANTS PASS...
  MEDFORD...ASHLAND...ETNA...FORT JONES...GREENVIEW...YREKA... 
  WEED...MOUNT SHASTA...DUNSMUIR...MCCLOUD. 

* IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ORZ021-261600-
/O.CON.KMFR.FR.Y.0033.000000T0000Z-111026T1600Z/
SOUTH CENTRAL OREGON COAST-
259 AM PDT WED OCT 26 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. 

* TEMPERATURES...LOWS WILL BE IN THE MIDDLE 30S. A FEW LOCATIONS 
  MAY SEE LOW TEMPERATURES IN THE LOWER 30S. 

* LOCATIONS INCLUDE: INLAND VALLEYS IN EASTERN PORTIONS OF THE
  COUNTY.

* IMPACTS...FOR SOME INLAND VALLEY LOCATIONS...THIS WILL BE THE 
  FIRST FROST OF THE SEASON. SENSITIVE CROPS AND OTHER OUTDOOR 
  PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
SVEN
202 
WWUS76 KMFR 261555
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
855 AM PDT WED OCT 26 2011

CAZ080>082-ORZ023>026-270000-
/O.EXP.KMFR.FZ.W.0021.000000T0000Z-111026T1600Z/
/O.EXP.KMFR.FR.Y.0033.000000T0000Z-111026T1600Z/
/O.CON.KMFR.FZ.W.0022.111027T0900Z-111027T1600Z/
/O.CON.KMFR.FR.Y.0034.111027T0900Z-111027T1600Z/
WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-CENTRAL DOUGLAS COUNTY-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA...
WEED...MOUNT SHASTA...DUNSMUIR...MCCLOUD...ROSEBURG...SUTHERLIN...
GREEN...GRANTS PASS...STEAMBOAT...TOKETEE FALLS...MEDFORD...
ASHLAND
855 AM PDT WED OCT 26 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
   THURSDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
   THURSDAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING...
...FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING. THE
FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. A FREEZE
WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. A FROST
ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY. 

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE
  30S IN THE SOUTHWEST OREGON VALLEYS THURSDAY MORNING...AND INTO
  THE UPPER 20S TO MIDDLE 30S IN THE CENTRAL AND WESTERN SISKIYOU
  COUNTY VALLEYS IN NORTHERN CALIFORNIA THURSDAY MORNING.

* LOCATIONS INCLUDE: ETNA...FORT JONES...GREENVIEW...YREKA...
  WEED...MOUNT SHASTA...DUNSMUIR...MCCLOUD...ROSEBURG...SUTHERLIN...
  GREEN...GRANTS PASS...STEAMBOAT...TOKETEE FALLS...MEDFORD...
  ASHLAND

* IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE
  DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ021-261700-
/O.EXP.KMFR.FR.Y.0033.000000T0000Z-111026T1600Z/
SOUTH CENTRAL OREGON COAST-
855 AM PDT WED OCT 26 2011

...FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. 

$$

STOCKTON
121 
WWUS76 KMFR 262101
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
201 PM PDT WED OCT 26 2011

CAZ080>082-ORZ023>026-271600-
/O.CON.KMFR.FZ.W.0022.111027T0900Z-111027T1600Z/
/O.CON.KMFR.FR.Y.0034.111027T0900Z-111027T1600Z/
WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-CENTRAL DOUGLAS COUNTY-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY-
INCLUDING THE CITIES OF...FORT JONES...YREKA...WEED...
MOUNT SHASTA...MCCLOUD...ROSEBURG...SUTHERLIN...GREEN...
GRANTS PASS...STEAMBOAT...TOKETEE FALLS...MEDFORD...ASHLAND
201 PM PDT WED OCT 26 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
   THURSDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
   THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
THURSDAY. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM
PDT THURSDAY. 

* TEMPERATURE...THURSDAY MORNING LOW TEMPERATURES WILL BE IN THE
  LOWER TO MIDDLE 30S IN THE SOUTHWEST OREGON VALLEYS...AND IN THE
  UPPER 20S TO MIDDLE 30S IN THE CENTRAL AND WESTERN SISKIYOU
  COUNTY VALLEYS IN NORTHERN CALIFORNIA.

* LOCATIONS INCLUDE: ETNA...FORT JONES...GREENVIEW...YREKA... 
  WEED...MOUNT SHASTA...DUNSMUIR...MCCLOUD...ROSEBURG...
  SUTHERLIN...GREEN...GRANTS PASS...STEAMBOAT...TOKETEE 
  FALLS...MEDFORD... ASHLAND

* IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

STOCKTON
901 
WWUS76 KMFR 262305
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
405 PM PDT WED OCT 26 2011

ORZ023-025-270715-
/O.CAN.KMFR.FZ.W.0022.111027T0900Z-111027T1600Z/
/O.CON.KMFR.FR.Y.0034.111027T0900Z-111027T1600Z/
CENTRAL DOUGLAS COUNTY-EASTERN DOUGLAS COUNTY FOOTHILLS-
INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN...
STEAMBOAT...TOKETEE FALLS
405 PM PDT WED OCT 26 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
THURSDAY...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE FREEZE
WARNING. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
THURSDAY. 

* TEMPERATURE...THURSDAY MORNING LOW TEMPERATURES WILL BE IN THE
  LOWER TO MIDDLE 30S IN THE SOUTHWEST OREGON VALLEYS.

* LOCATIONS INCLUDE: ROSEBURG...SUTHERLIN...GREEN...STEAMBOAT...
  TOKETEE FALLS. 

* IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE
  DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ080>082-ORZ024-026-270715-
/O.CON.KMFR.FZ.W.0022.111027T0900Z-111027T1600Z/
/O.CON.KMFR.FR.Y.0034.111027T0900Z-111027T1600Z/
WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA...
WEED...MOUNT SHASTA...MCCLOUD...GRANTS PASS...MEDFORD...ASHLAND
405 PM PDT WED OCT 26 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
THURSDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
THURSDAY. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM
PDT THURSDAY. 

* TEMPERATURE...THURSDAY MORNING LOW TEMPERATURES WILL BE IN THE
  LOWER TO MIDDLE 30S IN THE SOUTHWEST OREGON VALLEYS...AND IN
  THE UPPER 20S TO MIDDLE 30S IN THE CENTRAL AND WESTERN SISKIYOU
  COUNTY VALLEYS IN NORTHERN CALIFORNIA.

* LOCATIONS INCLUDE: GRANTS PASS...MEDFORD...ASHLAND...ETNA...
  FORT JONES...GREENVIEW...YREKA...WEED...MOUNT SHASTA... 
  MCCLOUD. 

* IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
025 
WWUS76 KMFR 270657
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1157 PM PDT WED OCT 26 2011

CAZ080>082-ORZ024-026-271600-
/O.CON.KMFR.FZ.W.0022.111027T0900Z-111027T1600Z/
/O.CON.KMFR.FR.Y.0034.111027T0900Z-111027T1600Z/
WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA...
WEED...MOUNT SHASTA...MCCLOUD...GRANTS PASS...MEDFORD...ASHLAND
1157 PM PDT WED OCT 26 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY...
...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY. A
FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY. 

* TEMPERATURE...THURSDAY MORNING LOW TEMPERATURES WILL BE IN THE 
  LOWER TO MIDDLE 30S IN THE SOUTHWEST OREGON VALLEYS... AND IN 
  THE UPPER 20S TO MIDDLE 30S IN THE CENTRAL AND WESTERN 
  SISKIYOU COUNTY VALLEYS IN NORTHERN CALIFORNIA. 

* LOCATIONS INCLUDE: GRANTS PASS...MEDFORD...ASHLAND...ETNA... 
  FORT JONES...GREENVIEW...YREKA...WEED...MOUNT SHASTA... 
  MCCLOUD.

* IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ023-025-271600-
/O.CON.KMFR.FR.Y.0034.111027T0900Z-111027T1600Z/
CENTRAL DOUGLAS COUNTY-EASTERN DOUGLAS COUNTY FOOTHILLS-
INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN...
STEAMBOAT...TOKETEE FALLS
1157 PM PDT WED OCT 26 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY. 

* TEMPERATURE...THURSDAY MORNING LOW TEMPERATURES WILL BE IN THE 
  LOWER TO MIDDLE 30S IN THE SOUTHWEST OREGON VALLEYS. 

* LOCATIONS INCLUDE: ROSEBURG...SUTHERLIN...GREEN...STEAMBOAT...
   TOKETEE FALLS. 

* IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
SVEN
822 
WWUS76 KMFR 271559
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
859 AM PDT THU OCT 27 2011

CAZ080>082-ORZ024-026-271700-
/O.EXP.KMFR.FZ.W.0022.000000T0000Z-111027T1600Z/
/O.EXP.KMFR.FR.Y.0034.000000T0000Z-111027T1600Z/
WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA...
WEED...MOUNT SHASTA...MCCLOUD...GRANTS PASS...MEDFORD...ASHLAND
859 AM PDT THU OCT 27 2011

...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING...
...FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING. THE
FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. 

$$

ORZ023-025-271700-
/O.EXP.KMFR.FR.Y.0034.000000T0000Z-111027T1600Z/
CENTRAL DOUGLAS COUNTY-EASTERN DOUGLAS COUNTY FOOTHILLS-
INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN...
STEAMBOAT...TOKETEE FALLS
859 AM PDT THU OCT 27 2011

...FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. 

$$

STOCKTON

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this freeze warning went out at Oct 25, 1:12 PM PDT, 52 minutes earlier.

Area forecast discussion, Oct 25, 1:12 PM PDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
112 PM PDT TUE OCT 25 2011

.DISCUSSION...25/12Z NAM/GFS IN.

CLEAR SKIES PREVAIL OVER THE MEDFORD CWA THIS AFTERNOON.

AN UPPER RIDGE OVER THE AREA IS BRINGING WARM AND DRY CONDITIONS
ALONG WITH SOME LOW LEVEL OFFSHORE FLOW. THE RIDGE WILL FLATTEN AS
IT MOVES ONSHORE TONIGHT...ALLOWING ZONAL FLOW ALOFT TO DEVELOP
OVER THE AREA WEDNESDAY. HOWEVER...A FLAT RIDGE WILL BUILD BACK IN
THURSDAY INTO FRIDAY AND THEN WEAKEN FRIDAY INTO SATURDAY.

EXPECT THE DRY CONDITIONS TO PERSIST INTO FRIDAY. INITIALLY INLAND
TEMPERATURES WILL BE A BIT BELOW NORMAL BUT THEY WILL WARM UP TO
AROUND NORMAL THURSDAY. FREEZE WARNINGS AND FROST ADVISORIES
REMAIN IN EFFECT OVER MOST OF THE WEST SIDE ZONES TONIGHT...AND
WILL BE ISSUED FOR WEDNESDAY NIGHT SOON. AREAS OF LOW CLOUDS AND
FOG WILL ALSO RETURN TO THE UMPQUA BASIN AND THE NORTH COAST LATE
TONIGHT THROUGH WEDNESDAY MORNING.

A FRONT WILL MOVE ONSHORE FRIDAY AND THERE IS SOME DIFFERENCE
AMONG THE MODELS AS TO HOW STRONG IT WILL BE. THE FLOW ALOFT AT
THAT TIME WILL BE ZONAL WITH EMBEDDED WEAK SHORT WAVES. THIS MAKES
FOR WEAK UPPER LEVEL SUPPORT FOR A FRONT...SO WILL LEAN TOWARD A
WEAK FRONT SOLUTION WITH MOST OF THE ASSOCIATED PRECIPITATION
LIMITED TO THE COAST...COAST RANGE...AND UMPQUA BASIN.

A WEAK RIDGE WILL BUILD IN SATURDAY...THEN WEAKEN SUNDAY...SO
EXPECT PRECIPITATION TO DIMINISH WITH SLIGHTLY WARMER TEMPERATURES
FOR THE WEEKEND...BUT STILL NEAR NORMAL VALUES. ANOTHER WEAK FRONT
WILL MOVE ONSHORE SUNDAY OR MONDAY AND THAT LOOKS A LOT LIKE THE
FRIDAY SYSTEM.

THE WEAK AMPLITUDE QUASI-ZONAL FLOW PATTERN WILL CONTINUE INTO
NEXT WEEK.  NO BIG STORMS ON THE HORIZON.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH WEDNESDAY...EXCEPT
FOR PATCHY LATE NIGHT THROUGH MID MORNING IFR CIGS/VSBYS ALONG
THE NORTH COAST AND IN THE UMPQUA BASIN.

&&

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FROST ADVISORY FROM 2 AM TO 9 AM PDT WEDNESDAY FOR ORZ021-
        ORZ023>026.
     FREEZE WARNING FROM 2 AM TO 9 AM PDT WEDNESDAY FOR
        ORZ023>026.
     FROST ADVISORY FROM 2 AM TO 9 AM PDT THURSDAY FOR ORZ023>026.
     FREEZE WARNING FROM 2 AM TO 9 AM PDT THURSDAY FOR
        ORZ024>026.

CA...FROST ADVISORY FROM 2 AM TO 9 AM PDT WEDNESDAY FOR CAZ080>082.
     FREEZE WARNING FROM 2 AM TO 9 AM PDT WEDNESDAY FOR CAZ080>082.
     FROST ADVISORY FROM 2 AM TO 9 AM PDT THURSDAY FOR CAZ080>082.
     FREEZE WARNING FROM 2 AM TO 9 AM PDT THURSDAY FOR CAZ080>082.

PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT THIS EVENING
        FOR PZZ350-356-370.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT THIS
        EVENING FOR PZZ350-356-370.
     GALE WARNING UNTIL 8 PM PDT THIS EVENING FOR PZZ376.
     HAZARDOUS SEAS WARNING UNTIL 11 PM PDT THIS EVENING FOR
        PZZ376.

15/02/03
Hazardous weather outlook, Oct 25, 4:21 AM PDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
421 AM PDT TUE OCT 25 2011

CAZ080>082-ORZ024-026-260000-
WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
421 AM PDT TUE OCT 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA AND SOUTHWEST OREGON.

.DAY ONE...TODAY AND TONIGHT

FREEZE WARNING AND FROST ADVISORY INN EFFECT UNTIL 9 AM PDT. SEE
WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FREEZE WARNING AND FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9
AM PDT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ023-260000-
CENTRAL DOUGLAS COUNTY-
421 AM PDT TUE OCT 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT. SEE WEATHER
MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FREEZE WARNING AND FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9
AM PDT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ025-260000-
EASTERN DOUGLAS COUNTY FOOTHILLS-
421 AM PDT TUE OCT 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT. SEE WEATHER
MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ021-260000-
SOUTH CENTRAL OREGON COAST-
421 AM PDT TUE OCT 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY.
SEE WEATHER MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GLASER

In the hours before

Local storm report, Oct 25, 8:29 AM PDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
829 AM PDT TUE OCT 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 AM     EXTREME COLD     N TENNANT               41.59N 121.91W
10/25/2011  M14 F            SISKIYOU           CA   TRAINED SPOTTER

            LOW OF 14 DEGREES ON ONE THERMOMETER...16 DEGREES ON THE
            OTHER.

&&

STOCKTON

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 3:18 AM PDTFrost AdvisoryMFRCoos, Curry, Douglas, Jackson, Josephine30 hr
Oct 25, 3:18 AM PDTFreeze WarningMFRCoos, Curry, Douglas, Jackson, Josephine30 hr
Oct 25, 2:04 PM PDTFrost AdvisoryMFRCoos, Curry, Douglas, Jackson, Josephine43 hr

Nearby

Freeze Warnings in Oregon, 2011Freeze Warnings in California, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.